Aa
A
A
Close
Avatar universal
varicocelectomy surgery - burning sensation radiates under testicle and inner thigh
hi i'm a 27 years old male 5.5 ft 165 lbs From Morocco, North Africa, my overall health is pretty good, for about 6 months i have been having a strange burning sensation like a very hot flush of blood that radiates under my left testicle and my inner thigh, the weird thing is that i can't exactly determine the source of this heat and it gets worse when i ejaculate although i feel perfectly fine in my both testicles and groin area but i fell this burning sensation between the right side of my left thigh and the area under my left testicle and both testicles are a little bit warm most of the time. So i went to an Urologist and i told him about my condition, he performed a physical exam and gave me the following prescription: hidrosmin 200mg : twice a day & meloxicam 7,5mg once a day. he told me to take the prescription for one week and then go to do an ultrasound ct. I took the medicines and 3 days later the burning sensation went away and the following week i went to do the ultrasound ct, the results showed that i had a varicocele in the left testicle, and the size and overall condition of both testicles are normal. Next thing i went back to the urologist and he told me that the cause of my condition is the varicocele and i have to do a varicocelectomy surgery. It's been one week since I had the surgery and everything went fine but last night the burning sensation came back just like before. after the surgery the urologist wrote me the following prescription : ciprofloxacin 250mg twice a day & meloxicam 7,5mg once. i feel very anxious about this and i don't know what do to, i already searched for my symptoms and some said that it could be Epididymitis or probably it's prostatitis. Note : for the last 4 years i have been masturbating excessively almost daily and i think this caused an inflammation in my epididymis. Anything you may advise will be very appreciated. Thank You
Cancel
2 Answers
Page 1 of 1
4851940 tn?1385441629
What you MUST DO is:

FOLLOW THE ADVICE OF THE UROLOGIST.  He is the specialist.

He has prescribed the antibiotics for you for an infection.  
Having any operation involves cuts to the skin.  Cuts to the skin allow bacterial that live on our skin to get inside and cause infections.  Sometimes an infection can happen inside the body.

TAKE THE ANTIBIOTICS as prescribed, following the instructions how to take them, and stop thinking and searching on line for other problems and issues.  You ARE under the care of the Urologist who is a person that  specialises in this field.    

So you prefer to look on websites and ask someone you do not know about what  you may have rather than trust your specialist?  I know exactly what I would be doing = WHAT THE UROLOGIST ADVISED ME.

Many years ago I had to have an urgent operation to remove a kidney stone that got stuck in the ureter.  The ureter is the very thin tube that leads from the kidney to the bladder (the bladder is where the pee goes and when it is full, you get the sensation to have a pee).   I started to feel more ill every day after the operation.  I had an ultrasound scan to find out what was going on and was told that I had a cyst that was infected.  A course of antibiotics put that right.

TAKE YOUR ANTIBIOTICS AND STOP SEARCHING THE WEB.

Make sure that you drink plenty of fluids - NOT alcohol.  Even though it hurts and feels uncomfortable, it is very important to stay hydrated, this will also help to flush out bacteria.  Read the information leaflet that usually comes with your medicine as sometimes you have to avoid certain foods, antacids as well as alcohol when taking some medications.  

Once you start taking the antibiotics and you notice you feel worse or start to feel unwell, seek medical attention immediately.  Sometimes people have allergies to certain antibiotics or a particular antibiotic will not suit the person.  In this case the doctor would change the antibiotics.

Also, in the meantime, do NOT have any sex or do NOT masturbate until you are well healed.  You can also ask for the advice from the urologist with regard to this.    Wait until you have finished the course of antibiotics and wait until you are healed completely.  

Let me know how you get on.
Wishing you a speedy recovery.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
547368 tn?1440545385
Just wanted you to know that I have responded to your message. You can find that response in your message in-bin. Relax sweetie. I think things sound okay.

I wish you the very best and hope you'll soon feel better. I know how frightening it can be when you are hurting - and may not totally understand everything.

You are still in the healing process, post-op. I would expect you would have pain, it's normal.

Feel free to ask additional questions. We'll look forward to hearing more from you.

Warm Regards,
~Tuck
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Urology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Urology Answerers
11369760 tn?1449507972
Blank
Southwest , MI
1340994 tn?1374197577
Blank
Raleigh, NC